ISSN 1997-7670 (Print)
ISSN 2541-8785 (Online)

List of issues > Series «Mathematics». 2019. Vol. 29

A Short Calculation of the Multiple Sum of Krivokolesko-Leinartas with Linear Constraints on Summation Indices

G. P. Egorychev

The method of integral representation and calculation of the combinatorial sums of various type (the method of coefficients) using the formal Laurent power series over C, the theory of analitical functions and the theory of multiple residues in Cn were proposed by the author in the late seventies. This method was applied in various fields of mathematics. The method of coefficients is important for a difficult problem of calculation of the multiple sums with linear constraints on summation indices. Various combinatorial problems can be formulated in terms of such constraints. The calculation of the multiple sum with q-binomial coefficients and linear recurrent constraints on summation indices was published by the author in ≪The Bulletin of Irkutsk State University. Series Mathematics.≫ in 2016. This problem appears at the enumeration of all own t-dimensional subspaces of the space Vm over field GF(q). V.P. Krivokolesko and E.K. Leinartas in ≪The Bulletin of Irkutsk State University. Series Mathematics.≫ in 2012, using the Hadamard composition have proved the multiple identity with polynomial coefficients and various constraints on the limits of summation, containing the family of free parameters. This identity is generalisation of the identities studied earlier by several authors, since constructions of the Deubechies filters in the wavelets theory. Using the author’s method of coefficients the short and simple calculation of Krivokolesko–Leinartas sum is carried out. These calculations also automatically provides an equivalent way of calculation of the specified sum by means of a traditional method of generation functions, using only the well-known operations over corresponding multiple formal Laurent power series.

About the Authors

Georgy Egorychev, Dr. Sci. (Phys.–Math.), Prof., Siberian Federal University, 79 Svobodny pr., 660041, Krasnoyarsk, Russian Federation, e-mail: gegorych@mail.ru

For citation

Egorychev G.P. A Short Calculation of the Multiple Sum of Krivokolesko–Leinartas with Linear Constraints on Summation Indices. The Bulletin of Irkutsk State University. Series Mathematics, 2019, vol. 29, pp. 22-30. https://doi.org/10.26516/1997-7670.2019.29.22

combinatorial sums, the method of coefficients, integral representations, generating functions
  1. Davletshin M.N., Egorychev G.P., Krivokolesko V.P. New applications of the Egorychev method of coefficients of integral representations and calculation of combinatorial sums. Preprint arXiv: math./ 1506.03596vl, Jun 2015, pp. 1–64.
  2. Deubechies I. Ten lectures on Wavelets. SIAM, Philadelphia, 1992, 357 p. https://doi.org/10.1137/1.9781611970104.
  3. Egorychev G.P. Integral representation and the computation of combinatorial sums. Novosibirsk, Nauka Publ., 1977, 287 p. (in Russian) (English: Transl. of Math. Monographs, AMS, vol. 59, 1984, 286 p.; 2-nd ed. in 1989).
  4. Egorychev G.P. Combinatorial identity from the theory of integral representations in Cn. The Bulletin of Irkutsk State University. Series Mathematics, 2011, vol. 4, no. 4, pp. 39–44. (in Russian)
  5. Egorychev G.P. The enumeration of own t-dimentional subspases of a spase Vm over the field GF(q). The Bulletin of Irkutsk State University. Series Mathematics, 2016, vol. 17, no. 3, pp. 12–22. (in Russian)
  6. Egorychev G.P. Method of Coefficients: an algebraic characterization and recent applications. Advances in Combinatorial Math., Springer-Verlag; Proc. of the Waterloo Workshop in Computer Algebra 2008, dedicated to the 70th birthday G. Egorychev, 2009, pp. 1–30.
  7. Krattenthaler Ch. A new q-Lagrange formula and some applications. Proc. Amer. Math. Soc., 1984, vol. 90, pp. 338-344. https://doi.org/10.1090/S0002-9939-1984-0727262-6.
  8. Krivokolesko V.P., Leinartas E.K. On identities with polynomial coefficients. The Bulletin of Irkutsk State University. Series Mathematics, 2012, vol. 5, no. 3, pp. 56–62.(in Russian)
  9. Leont’ev V.K. Selected problems of combinanatorial analysis. Moskow, Mosk. State Tech. Univ., 2001, 182 p. (in Russian)
  10. Shelkovich V.M., Yuzhakov A.P. The structure of one class asymptotic V.K. Ivanov’s distributions. Izv. Vuzov, Ser. Math., 1991, no. 4., pp. 70—73. (in Russian)
  11. Zeilberger D. On an identity of Deubechies. Amer. Math. Monthly, 1993, vol. 100, p. 487. https://doi.org/10.2307/2324306.
  12. Zeilberger D. Proof of the alternating sign matrix conjecture. arXiv: math./ 9407211vl, 2 July 1994, pp. 1–84.

Full text (english)